# SDR CHQA201000200

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 22,811 hours, 18,658 cycles
- Engine: Allsn AE3007A
- Engine time: 20,483 hours, 17,024 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF AT APPROXIMATELY 1,000FT, THE CREW REPORTED TWO BIRDS PASSING CLOSE BY THE WINDSCREEN.  IMMEDIATELY AFTER, THE CREW REPORTED A PUNGENT ODOR FILLING THE FLIGHT DECK AND CABIN.  THE CREW DECIDED TO RETURN TO FIELD DUE TO THE NR 2 ENGINE INGESTING A BIRD.  THE AIRCRAFT LANDED AT PHL WITHOUT INCIDENT.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF E2 DUE TO THE BIRD STRIKE WITH NO DEFECTS NOTED.  THE DEBRIS WAS CLEANED UP IAW AMM 05-50-08 AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
